# SDR AALA201912069016

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 54,500 hours, 6,496 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Disconnected
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AUTOTHROTTLES UNCOMMANDED DISCONNECT APPROXIMATELY 6 TIMES DURING CRUISE, THEY RECONNECTED  EACH TIME. MAINTENANCE REPORTS MAT SHOWS MM: 22-23013.22-23014. 22-29104. 22-29132. 22-29134. FIM 22-31 TASK 920.(22-23013)., FIM 22-31 TASK 921.(22-23014). FIM 22-31 TASK 932(22-29104). FIM 22-31 TASK 938(22-29132). FIM 22-31 TASK 938(22-29134)., ALL FIMS C/O SATISFACTORY, MM NOT ACTIVE.
